# SDR I5PA2021090975702

- Difficulty date: September 9, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,890 hours, 33,359 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 1074741
- Part serial: 440
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING HEALTH CHECK, FOUND DISCREPANCY WITH L ENG HPSOV PRESS. REGULATOR PER AMM 36-00-22. REPLACED L ENG HPSOV PRESS. REGULATOR. OPS AND LEAK CHK GOOD.
